# SDR AWXA200500285

- Difficulty date: January 25, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND IN FUSELAGE SKIN EMANATING FROM FASTENER HOLE AT FORWARD UPPER CORNER CUTOUT OF R-1 DOOR.  MAINTENANCE TRIMMED OUT CRACK IN FUSELAGE SKIN FORWARD UPPER CORNER CUTOUT OF R-1 DOOR; FABRICATED FILLERS, REPAIR STRAP & DOUBLER, AND TRIPLER; INSTALLED REPAIR PARTS IAW ER 03-5300-05055-ES1.
